EconPapers    
Economics at your fingertips  
 

Some New Fixed‐Point Theorems for a (ψ, ϕ)‐Pair Meir‐Keeler‐Type Set‐Valued Contraction Map in Complete Metric Spaces

Chi-Ming Chen

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We obtain some new fixed point theorems for a (ψ, ϕ)‐pair Meir‐Keeler‐type set‐valued contraction map in metric spaces. Our main results generalize and improve the results of Klim and Wardowski, (2007).

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/327941

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:327941

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:327941